MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON UNITY CATARACT FMS PROCEDURE PACK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON UNITY CATARACT FMS PROCEDURE PACK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065000340
Medical Device Problem Codes Failure to Prime (1492); Failure to Read Input Signal (1581); Infusion or Flow Problem (2964)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that no irrigation, machine would not recognize the cassette and unable to prime during cortex removal surgery.The surgery details and patient impact was not reported.
 
Additional Manufacturer Narrative
Additional information provided in h.6.And h.11.The sample was not received at the investigating site for this complaint report; visual inspection or functional testing could not be conducted.The investigation conducted a non-conformance review of the reported lot number.No relevant deviations were identified, all corresponding production release specifications defined in the device master record were met.As the root cause and its origin are inconclusive, further investigative or manufacturing actions are not warranted at this time.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.No further investigative or manufacturing actions are warranted at this time due to the product not being returned to the manufacturing site for testing.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
UNITY CATARACT FMS PROCEDURE PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23349142
Report Number1644019-2025-04171
Device Sequence Number9470476
Product Code LRO
UDI-Device Identifier00380650003409
UDI-Public(01)00380650003409(17)270131(11)250219(10)178WJT
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065000340
Device Lot Number178WJT
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date01/07/2026
Date Device Manufactured02/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNITY VCS CONSOLE.
Patient SexUnknown